Mixed integer linear models for the optimization of dynamical transport networks

TitleMixed integer linear models for the optimization of dynamical transport networks
Publication TypeJournal Article
Year of Publication2011
AuthorsGei├čler, B, Kolb, O, Lang, J, Leugering, G, Martin, A, Morsi, A
JournalMathematical Methods of Operations Research
Volume73
Pagination339-362
ISSN1432-2994
KeywordsGas network optimization, Mixed integer linear programming, Piecewise linear approximation, Water network optimization
URLhttp://dx.doi.org/10.1007/s00186-011-0354-5
DOI10.1007/s00186-011-0354-5